# SDR QXEA2015030100105

- Difficulty date: March 1, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 28,236 hours, 29,090 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 699018003
- Part serial: 1716
- Condition: Malfunctioned
- Location: Nr 2 Propeller
- Part time: 15,565 hours, 16,898 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START MOVED BOTH CONDITION LEVERS TO MAX/1020.  NR 2 PROP WOULD NOT COME OUT OF FEATHER.  R & R 2 OVERSPEED GOVERNOR AND NR 2 PEC. OPS TEST GOOD. NO FURTHER DEFECTS NOTED.
